MAUDE Adverse Event Report: DePuy Ireland - 3015516266 REVERSE LINER TRIAL 32+0 R; Shoulder Instrument - Head Trial

DePuy Ireland - 3015516266 REVERSE LINER TRIAL 32+0 R; Shoulder Instrument - Head Trial
Catalog Number 620048170
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
REVERSE LINER TRIAL 32+0 R
Common Device Name
Shoulder Instrument - Head Trial
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50240734
Report Number1818910-2026-13912
Device Sequence Number10353397
Product Code HWT
UDI-Device Identifier10603295539230
UDI-Public(01)10603295539230(10)318546
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620048170
Device Lot Number318546
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown